# SDR ASOA98024

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Part number: 12003039001
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACKS IN THE LEFT LATERAL DV WINDOW POST.  REQUIRES INSPECTION WITHIN 75 FLIGHT HOURS AND REPLACEMENT WITHIN 150 FLIGHTS HOURS IAW EAC FAX NR SST0468/98 AND EO120-53-0068.  (M)
